# SDR UALA2013062804545

- Difficulty date: June 27, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,147 hours, 23,390 cycles
- Engine: Pwa PW2040
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 7321387014
- Part serial: 14
- Condition: Faulty
- Location: Apu Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU DOOR STATUS MESSAGE,  APU FAULTED.  FOUND APU INLET ACTUATOR CIRCUIT BREAKER IN AFT BAY OPEN, RESET, OPENED APU DOOR FULLY.  APU OIL LEVEL GOOD, 1 QT ADDED.   CIRCUIT BREAKER TRIPPED TWICE ON SHUTDOWN WHEN DOOR CLOSING.  SUSPECT ACTUATOR,  REPLACED APU DOOR ACTUATOR.
